RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1963, Volume 8, Issue 4, Pages 357–378 (Mi tvp4687)  

This article is cited in 5 scientific papers (total in 5 papers)

Brownian Motion with a Several-Dimensional Time

H. P. McKean, Jr.

Massachusetts Institute of Technology

Full text: PDF file (1958 kB)

English version:
Theory of Probability and its Applications, 1963, 8:4, 335–354

Received: 18.09.1961
Language:

Citation: H. P. McKean, Jr., “Brownian Motion with a Several-Dimensional Time”, Teor. Veroyatnost. i Primenen., 8:4 (1963), 357–378; Theory Probab. Appl., 8:4 (1963), 335–354

Citation in format AMSBIB
\Bibitem{Mck63}
\by H.~P.~McKean, Jr.
\paper Brownian Motion with a Several-Dimensional Time
\jour Teor. Veroyatnost. i Primenen.
\yr 1963
\vol 8
\issue 4
\pages 357--378
\mathnet{http://mi.mathnet.ru/tvp4687}
\transl
\jour Theory Probab. Appl.
\yr 1963
\vol 8
\issue 4
\pages 335--354
\crossref{https://doi.org/10.1137/1108042}


Linking options:
  • http://mi.mathnet.ru/eng/tvp4687
  • http://mi.mathnet.ru/eng/tvp/v8/i4/p357

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. A. Rozanov, “On the theory of homogeneous random fields”, Math. USSR-Sb., 32:1 (1977), 1–18  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. A. Rozanov, “Markov random fields and stochastic partial differential equations”, Math. USSR-Sb., 32:4 (1977), 515–534  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. A. Rozanov, “On the paper “Markov random fields and stochastic partial differential equations””, Math. USSR-Sb., 35:1 (1979), 157–164  mathnet  crossref  mathscinet  zmath  isi
    4. I. V. Evstigneev, “Stochastic extremal problems and the strong Markov property of random fields”, Russian Math. Surveys, 43:2 (1988), 1–49  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    5. Lototsky S. Rozovsky B., “Stochastic Partial Differential Equations”, Stochastic Partial Differential Equations, Universitext, Springer, 2017, 1–508  crossref  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:85
    Full text:90

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020